# SDR USAA2010080591602

- Difficulty date: July 22, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6552879
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON INTERCOSTAL BETWEEN BS 927 TO BS 947.5, S21LL.  REPLACED INTERCOSTAL BETWEEN BS 927 TO BS 947.5, S21L IAW BOEING DRAWING 65-52879.
